# SDR SWIA2021071459553

- Difficulty date: March 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Bs 670-761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL FS 670 - 761 CORRODED     (C-CHECK RO 7/10/2021)    REMOVED, EVALUATED, AND REINSTALLED SERVICEABLE FWD SEGMENT AND REPLACED AFT SEGMENT OF R/H SIDE SEAT TRACK RAIL IAW CRJ 700 AMM 53-00-49-000-801 (CONFIG A15), 53-00-49-400-801 (CONFIG A15), AND CRJ 700 SRM 53-41-49-101-001-A091.
